# SDR SWAA100578

- Difficulty date: January 30, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 24,772 hours, 14,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
